# SDR ASAA1159177

- Difficulty date: March 4, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 15,127 hours, 4,951 cycles
- System (JASC): 8011 · Engine Starter
- Part: Switch
- Part number: 66002849
- Condition: Malfunctioned
- Location: Nr 2 Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START NR 2 AUTO STARTER CUTOUT DID NOT CUT OUT.   REPLACED NR 2 ENG START SWITCH REF MM 80-11-00-400-801-F00.  OPS NORMAL PER 80-11-00-730-801-F00.
